Alert archive / Iowa / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 245, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jul 6, 2014, 7:19 PM CDT for Black Hawk County, Bremer County, Iowa. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2014, 7:19 PM CDT (00:19 UTC)
- Expired
- Jul 6, 2014, 8:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Black Hawk County, IA, Bremer County, IA
The radar
The Des Moines radar (KDMX), 157 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 7:31 PM CDT | FUNNEL CLOUD | Denver, IA | LAW ENFORCEMENT REPORTED FUNNEL CLOUD NEAR DENVER...IOWA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.3 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1325 J/kg
- Mixed-layer CIN
- -174 J/kg
- Mixed-layer LCL
- 1280 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
806
WUUS53 KDMX 070019
SVRDMX
IAC013-017-070100-
/O.NEW.KDMX.SV.W.0245.140707T0019Z-140707T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
719 PM CDT SUN JUL 6 2014
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BLACK HAWK COUNTY IN NORTHEAST IOWA...
SOUTHEASTERN BREMER COUNTY IN NORTHEAST IOWA...
* UNTIL 800 PM CDT
* AT 719 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DENVER...OR
6 MILES EAST OF WAVERLY...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
JESUP AROUND 800 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
JANESVILLE...READLYN AND DUNKERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4266 9249 4282 9229 4272 9208 4251 9209
4243 9206 4239 9207
TIME...MOT...LOC 0019Z 310DEG 26KT 4272 9234
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
AWB2 follow-up statements
121
WWUS53 KDMX 070037
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
737 PM CDT SUN JUL 6 2014
IAC013-017-070100-
/O.CON.KDMX.SV.W.0245.000000T0000Z-140707T0100Z/
BLACK HAWK IA-BREMER IA-
737 PM CDT SUN JUL 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN BLACK HAWK AND SOUTHEASTERN BREMER COUNTIES...
AT 737 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
DENVER...OR 12 MILES NORTHEAST OF WATERLOO...MOVING SOUTHEAST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WATERLOO...JESUP...DENVER...DUNKERTON AND READLYN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4262 9243 4279 9223 4272 9208 4251 9209
4243 9206 4239 9207
TIME...MOT...LOC 0037Z 310DEG 26KT 4265 9222
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
AWB509
WWUS53 KDMX 070054
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
754 PM CDT SUN JUL 6 2014
IAC013-017-070103-
/O.EXP.KDMX.SV.W.0245.000000T0000Z-140707T0100Z/
BLACK HAWK IA-BREMER IA-
754 PM CDT SUN JUL 6 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BLACK HAWK AND
SOUTHEASTERN BREMER COUNTIES WILL EXPIRE AT 800 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.
LAT...LON 4262 9243 4279 9223 4272 9208 4251 9209
4243 9206 4239 9207
TIME...MOT...LOC 0052Z 310DEG 26KT 4265 9222
$$
AWBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 5:54 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jul 6, 5:54 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 554 PM CDT SUN JUL 6 2014 .SHORT TERM /TONIGHT/... ISSUED AT 319 PM CDT SUN JUL 6 2014 CLOUDS TODAY CONTINUE TO COMPLICATE THIS EVENINGS CONVECTION CHANCES. LOW LEVEL STRATUS WHICH FORMED IN THE SOUTHERLY MOISTURE FEED ACROSS THE AREA HAVE KEPT TEMPERATURES ABOUT 5 TO 7 DEGREES COOLER THAN FORECAST. ALOFT WE ARE ALSO DEALING WITH A SUFFICIENT MID LEVEL CAP AT H700 WITH TEMPS FROM 10 TO 12C IN THE WARM SECTOR THAT HAS TENDED TO KEEP CONVECTION EAST OF THE AREA. COMBINED WITH RELATIVELY WEAK CONVERGENCE ALONG THE APPROACHING COOL FRONT... AFTERNOON CONVECTION HAS BEEN SLOW TO TAKE OFF ALONG THE BOUNDARY IN MN/WESTERN WI. BUFR SOUNDINGS SHOW THAT CAP SHOULD REMAIN IN PLACE ALONG AND WEST OF I35 THIS EVENING...WHILE ERODING EAST OF THAT LINE WITH THE HELP OF THE DEVELOPING CONVECTION WHICH SHOULD BUILD BACK WEST SOUTHWEST WITH TIME THROUGH 06Z. GENERALLY SCATTERED CONVECTION IS EXPECTED ACROSS THE AREA SINCE THE CAP ALOFT WILL BE STRONGER AS THE STORMS MOVE BACK WEST INTO IOWA. NEARLY ALL THE MODELS INCLUDING THE HRRR FAVOR THIS SCENARIO. SO...HAVE TRIMMED POP/THUNDERSTORM CHANCES FROM I35 WEST WITH THE EXCEPTION OF AREAS ALONG THE IA/MO BORDER WHERE LATE MID EVENING SOME RESIDUAL CONVECTION MAY LINGER ALONG THE BOUNDARY. AIRMASS OVER EASTERN AND NORTHERN IA STILL RATHER UNSTABLE AND ANY STORMS THAT BUILD BACK TO THE WEST WILL STILL HAVE A CHANCE TO PRODUCE SVR WIND GUSTS AND LARGE HAIL. .LONG TERM /MONDAY THROUGH SUNDAY/... ISSUED AT 319 PM CDT SUN JUL 6 2014 INITIALLY CONDITIONS ARE EXPECTED TO BE QUIET MONDAY MORNING WITH SURFACE BOUNDARY STALLED IN MO/KS. SHORTWAVE WILL BE RAPIDLY ADVANCING SOUTHEAST THROUGH THE NORTHERN PLAINS. MODELS ALL INDICATE SURFACE MOISTURE RETURNING WITH DEWPOINTS INTO THE U60S/L70S BY AFTERNOON. HOWEVER...BEST LOW LEVEL CONVERGENCE APPEARS TO REMAIN JUST SOUTH OF IOWA AND THIS WILL LIKELY BE THE FOCUS OF THE MOST INTENSE CONVECTION BY LATE AFTERNOON INTO MONDAY NIGHT. THIS CONVECTION WILL LIKELY IMPACT SOUTHWEST THIRD OR SO OF THE STATE WITH THE POTENTIAL FOR SEVERE WINDS AND LARGE HAIL. HEAVY RAINS WILL ALSO BE POSSIBLE ALTHOUGH THE FOCUS AGAIN MAY BE JUST SOUTH AND WEST OF THE STATE WHERE BEST LOW LEVEL CONVERGENCE IS EXPECTED TO OCCUR. OTHERWISE...STRONG MID LEVEL FORCING WILL PRODUCE CONVECTION FARTHER NORTHEAST THROUGH MUCH OF THE REMAINDER OF CENTRAL IOWA LATE MONDAY AFTERNOON/EVENING BUT WITH LESS COVERAGE. DRIER AIR WILL FITLER INTO THE STATE IN THE WAKE OF THE SYSTEM ON TUESDAY WITH RELATIVELY QUIET WEATHER INTO THE MIDDLE OF THE WEEK WITH TEMPERATURES AT OR BELOW SEASONAL NORMS. BOTH GFS AND EURO CONTINUE NORTHWEST FLOW INTO THE LATER PORTION OF THE FORECAST WITH NEXT SYSTEM ARRIVING THURSDAY NIGHT INTO FRIDAY. THIS WILL BE THE NEXT APPRECIABLE THREAT OF CONVECTION WITH GFS TRYING TO LINGER ADDITIONAL STORMS INTO THE WEEKEND AS IT LEAVES THE FRONT IN VICINITY OF IA. EURO PUSHES THE BOUNDARY FARTHER SOUTH WITH RELATIVELY TRANQUIL WEATHER FOR NEXT WEEKEND. && .AVIATION...06/00Z ISSUED AT 549 PM CDT SUN JUL 6 2014 COLD FRONT ACROSS IA FROM NERN CORNER TO THE SWRN CORNER WILL MOVE SOUTHEAST AND BE SOUTHEAST OF THE TAF SITES BY 06Z. SCATTERED LINE OF THUNDERSTORMS ALONG THE FRONT WILL BE AROUND THE ERN TAF SITES EARLY THIS EVENING. WITH LIGHT WINDS OVERNIGHT...EXPECT TO SEE SOME MVFR FOG CONDITIONS DEVELOP AROUND SUNRISE. LIGHT WINDS AND VFR CONDITIONS ON MONDAY. OUTLOOK...SECOND COLD FRONT WILL MOVE INTO THE STATE MONDAY NIGHT INTO EARLY TUE. EXPECT TO SEE WIDESPREAD THUNDERSTORM DEVELOPMENT...ESPECIALLY OVER THE SRN THIRD OF THE STATE MONDAY NIGHT WITH ACTIVITY MOVING OUT TUE. HIGH PRESSURE WILL BRING VFR CONDITIONS WED THROUGH THU. && .DMX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...REV LONG TERM...COGIL AVIATION...MS JUL 14
Hazardous weather outlook, Jul 6, 3:46 PM CDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 346 PM CDT SUN JUL 6 2014 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-072100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 346 PM CDT SUN JUL 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS EVENING AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING AND CONTINUE THROUGH LATE EVENING. THE BEST CHANCES FOR THUNDERSTORMS AND FOR SEVERE WEATHER WILL BE EAST OF INTERSTATE 35. THERE IS A SLIGHT RISK OF SEVERE WEATHER THIS EVENING...WITH LARGE HAIL AND DAMAGING WIND THE PRIMARY SEVERE WEATHER THREATS. A FEW OF THE STORMS MAY ALSO PRODUCE BRIEF LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO MINOR STREET FLOODING OR PONDING OF WATER. FLOOD WARNINGS ARE IN EFFECT FOR PORTIONS OF THE DES MOINES RIVER. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ADDITIONAL THUNDERSTORMS ARE FORECAST LATE MONDAY INTO MONDAY NIGHT. SEVERE WEATHER AND LOCALLY HEAVY RAINFALL WILL AGAIN BE POSSIBLE. THUNDERSTORMS WILL RETURN AT INTERVALS FROM LATE THURSDAY INTO SATURDAY. THE RISK OF SEVERE WEATHER WITH THESE STORMS WILL BE BETTER DEFINED IN THE COMING DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVER PORTIONS OF THE AREA THIS EVENING...MAINLY EAST OF INTERSTATE 35...AND AGAIN LATE MONDAY. REV
In the hours before
Local storm report, Jul 6, 6:13 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
613 PM CDT SUN JUL 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM FUNNEL CLOUD 2 NW JEWELL 42.33N 93.67W
07/06/2014 HAMILTON IA TRAINED SPOTTER
BRIEF FUNNEL DEVELOPED AND THEN DISSIPATED IN ABOUT 5
MINUTES.
&&
MS JUL 14Special weather statement, Jul 6, 6:30 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 630 PM CDT SUN JUL 6 2014 IAZ048-070000- STORY IA- 630 PM CDT SUN JUL 6 2014 ...THUNDERSTORMS PRODUCING HEAVY RAIN AND SOME HAIL... AT 629 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER ROLAND...OR 10 MILES NORTH OF NEVADA...MOVING EAST AT 20 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... STORY CITY...ROLAND AND MCCALLSBURG. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4203 9339 4206 9358 4221 9356 4221 9337 TIME...MOT...LOC 2329Z 273DEG 15KT 4215 9353 MS JUL 14
Local storm report, Jul 6, 6:48 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
648 PM CDT SUN JUL 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TORNADO 3 NW JEWELL 42.34N 93.68W
07/06/2014 HAMILTON IA PUBLIC
BRIEF LANDSPOUT TORNADO REPORTED 3 NW OF JEWELL CAUSING
SMALL TREE DAMAGE.
&&Special weather statement, Jul 6, 6:49 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
649 PM CDT SUN JUL 6 2014
IAZ027-038-039-070045-
BLACK HAWK IA-BUTLER IA-GRUNDY IA-
649 PM CDT SUN JUL 6 2014
...STRONG THUNDERSTORM CAPABLE OF SMALL HAIL AND HEAVY RAIN...
AT 648 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES NORTH OF APLINGTON...OR 7 MILES SOUTHWEST OF ALLISON...MOVING
SOUTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WATERLOO...CEDAR FALLS...ALLISON...HUDSON...PARKERSBURG...DIKE...
APLINGTON...WATERLOO MUNICIPAL AIRPORT...UNI-DOME AND MCLEOD
CENTER...NEW HARTFORD...STOUT...BRISTOW...MORRISON...ALLISON
MUNICIPAL AIRPORT AND GEORGE WYTH STATE PARK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4231 9263 4262 9303 4266 9302 4281 9286
4266 9255 4264 9255 4264 9251 4256 9234
TIME...MOT...LOC 2348Z 309DEG 25KT 4266 9289
AWBLocal storm report, Jul 6, 7:02 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
702 PM CDT SUN JUL 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM TORNADO 2 ESE GENEVA 42.66N 93.09W
07/06/2014 FRANKLIN IA NWS EMPLOYEE
NWS EMPLOYEE REPORTED BRIEF...NARROW...LANDSPOUT TORNADO
2 ESE OF GENEVA...LASTED FOR 3 MINUTES.
&&
KKLocal storm report, Jul 6, 7:09 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
709 PM CDT SUN JUL 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM FUNNEL CLOUD 1 W ROLAND 42.17N 93.52W
07/06/2014 STORY IA PUBLIC
PUBLIC REPORT AND PHOTO OF FUNNEL CLOUD JUST WEST OF
ROLAND
&&
KKThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:27 PM CDT | Special Weather Statement | DMX | Tama | 48 min |
| Jul 6, 7:37 PM CDT | Special Weather Statement | DMX | Dallas | 23 min |
| Jul 6, 7:50 PM CDT | Tornado Warning | DMX | Black Hawk, Grundy, Tama | 25 min |
| Jul 6, 8:05 PM CDT | Tornado Warning | DMX | Black Hawk, Grundy, Tama | 40 min |
| Jul 6, 8:28 PM CDT | Special Weather Statement | DMX | Madison | 62 min |
| Jul 6, 8:40 PM CDT | Special Weather Statement | DMX | Madison | 35 min |
| Jul 6, 8:45 PM CDT | Tornado Warning | DMX | Tama | 30 min |
| Jul 6, 8:50 PM CDT | Tornado Warning | DMX | Dallas, Madison | 25 min |
| Jul 6, 8:51 PM CDT | Tornado Warning | DMX | Jasper, Poweshiek | 24 min |
| Jul 6, 9:10 PM CDT | Tornado Warning | DMX | Jasper, Mahaska, Poweshiek | 35 min |
| Jul 6, 9:20 PM CDT | Special Weather Statement | DMX | Poweshiek | 55 min |
| Jul 6, 9:22 PM CDT | Special Weather Statement | DMX | Mahaska | 53 min |
| Jul 6, 9:24 PM CDT | Special Weather Statement | DMX | Madison | 51 min |
| Jul 6, 9:45 PM CDT | Tornado Warning | DMX | Jasper, Mahaska, Poweshiek | 13 min |
| Jul 6, 10:01 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion | 44 min |
| Jul 6, 10:18 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Wapello | 42 min |
| Jul 6, 10:20 PM CDT | Tornado Warning | DMX | Mahaska, Marion | 40 min |
| Jul 6, 10:26 PM CDT | Special Weather Statement | DMX | Decatur | 34 min |
| Jul 6, 10:53 PM CDT | Severe Thunderstorm Warning | DMX | Davis, Wapello | 37 min |
| Jul 7, 3:38 AM CDT | Flash Flood Watch | DMX | Adair, Adams, Appanoose, Cass, Clarke, Davis and 6 more | 19 hr |
| Jul 7, 5:24 PM CDT | Special Weather Statement | DMX | Adams | 36 min |
| Jul 7, 6:27 PM CDT | Special Weather Statement | DMX | Adams, Taylor | 48 min |
| Jul 7, 6:50 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Ringgold, Taylor, Union | 40 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.